# SDR MWEA030204

- Difficulty date: May 7, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS A GOUGE ON THE RIGHT SIDE LOCATED AT ABOUT 11:00 POSITION (LOOKING FROM THE AFT SIDE) FROM THE CENTER OF THE THRUST REVERSE SECTOR, THE GOUGE IS ABOUT 3.5 FROM THE CENTER OF THE SECTOR.  BLENDED OUT GOUGE, PERFORMED THICKNESS TEST FOUND WITHIN LIMITS.
